# SDR A6WA200460027

- Difficulty date: July 17, 2004
- Submitted: August 18, 2004
- Operation: Air carrier
- Aircraft: N607AW
- Make and model: Bac 146200A
- Aircraft serial: E2052
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: HC537H0551000
- Condition: Corroded
- Location: Intercostal
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON INTERCOSTAL AT CETNER JOINT PLATE 80 INCHES FROM DOOR 1L.  REPLACED ANGLE, IAW BAE SRM 51-42-00 AND 51-23-00.  (M)
